Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An explicit formula for fundamental solutions of linear partial differential equations with constant coefficients

Author: Heinz König
Journal: Proc. Amer. Math. Soc. 120 (1994), 1315-1318
MSC: Primary 35E05
MathSciNet review: 1197539
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Leon Ehrenpreis, Solution of some problems of division. I. Division by a polynomial of derivation, Amer. J. Math. 76 (1954), 883–903. MR 0068123
  • [2] G. B. Folland, Lectures on partial differential equations, Tata Institute of Fundamental Research Lectures on Mathematics and Physics, vol. 70, Published for the Tata Institute of Fundamental Research, Bombay; by Springer-Verlag, Berlin, 1983. MR 696577
  • [3] L. Hörmander, Linear partial differential operators, Springer, New York, 1963.
  • [4] Lars Hörmander, The analysis of linear partial differential operators. I, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 256, Springer-Verlag, Berlin, 1983. Distribution theory and Fourier analysis. MR 717035
  • [5] Bernard Malgrange, Equations aux dérivées partielles à coefficients constants. I. Solution élémentaire, C. R. Acad. Sci. Paris 237 (1953), 1620–1622 (French). MR 0060112
  • [6] -, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier (Grenoble) 6 (1955-56), 271-355.
  • [7] Jean-Pierre Rosay, A very elementary proof of the Malgrange-Ehrenpreis theorem, Amer. Math. Monthly 98 (1991), no. 6, 518–523. MR 1109574, 10.2307/2324871
  • [8] Walter Rudin, Functional analysis, McGraw-Hill Book Co., New York-Düsseldorf-Johannesburg, 1973. McGraw-Hill Series in Higher Mathematics. MR 0365062

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35E05

Retrieve articles in all journals with MSC: 35E05

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society